# SDR ASOA2016030914614

- Difficulty date: March 9, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 621 AFT SIDE, ONE ANGLEP CRACKED AT RBL 50, STR 14R.  REMOVED AND REPLACED THE AFT PRESSURE BULKHEAD ANGLE IAW SRM 51-42-21, AND SRM 51-40-11
